MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM® TRILOGY® ALLOFIT® VIVACIT-E® 36MM I.D. SIZE MM NEUTRAL LINER; PROSTHETIC, HIP

ZIMMER BIOMET, INC. CONTINUUM® TRILOGY® ALLOFIT® VIVACIT-E® 36MM I.D. SIZE MM NEUTRAL LINER; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 and a half years post implantation due to psoas tendon pain.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00875706001 item name 60mm o.D.Size mm porous uncemented with cluster holes shell use with mm liners lot # 64148591 00625006540 item name bone screw selftapping 6.5 mm dia.40 mm length lot # j6941293 g2: foreign: australia the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, g3, g6, h2, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
CONTINUUM® TRILOGY® ALLOFIT® VIVACIT-E® 36MM I.D. SIZE MM NEUTRAL LINER
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20820293
Report Number0001822565-2024-03770
Device Sequence Number8928206
Product Code JDI
UDI-Device Identifier00889024155114
UDI-Public(01)00889024155114(17)260310(10)65015326
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/10/2026
Device Model NumberN/A
Device Catalogue Number00885101436
Device Lot Number65015326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale